# SDR DALA201911216795

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1367012) DENTS ON EXTERNAL FUSELAGE REPAIR DOUBLER BTW STA: 1600-1620 AND STGR: 18L-19L. CORRECTIVE ACTION: EXTERNAL FUSELAGE REPAIR DOUBLER BTW STA: 1600-1620 AND STGR: 18L-19L WAS REPLACED PER ERA 583144-14 REV. ORIGINAL AND ETI-57-19-163 REV.1 AND UPDATE AND CLOSE LOG PAGE 2598230 PER ERA 583144-14 REV. ORIGINAL STEP 21.
